Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/35804
Title: A class of transformed hazards models for recurrent gap times
Authors: Kang, FY
Sun, LQ
Zhao, XQ 
Keywords: Estimating equations
Gap times
Model checking
Recurrent events
Transformed hazards model
Issue Date: 2015
Publisher: North-Holland
Source: Computational statistics and data analysis, 2015, v. 83, p. 151-167 How to cite?
Journal: Computational statistics and data analysis 
Abstract: In this article, a class of transformed hazards models is proposed for recurrent gap time data, including both the proportional and additive hazards models as special cases. An estimating equation-based inference procedure is developed for the model parameters, and the asymptotic properties of the resulting estimators are established. In addition, a lack-of-fit test is presented to assess the adequacy of the model. The finite sample behavior of the proposed estimators is evaluated through simulation studies, and an application to a clinic study on chronic granulomatous disease (CGD) is illustrated.
URI: http://hdl.handle.net/10397/35804
ISSN: 0167-9473
DOI: 10.1016/j.csda.2014.10.005
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of May 27, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of May 21, 2017

Page view(s)

17
Last Week
3
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.